# SDR COEA2017032912805

- Difficulty date: March 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Plate
- Part number: S53974501010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR, LOWER STROBE LIGHT PANEL 193AL ATTACHMENT PLATE HAS LEVEL 2 CORROSION. REPLACED FRAME ASSY (ATTACH PLATE) WITH OEM PART.
